MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3293
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was having some pain in their hip.Thought the head was wearing through the poly.Upon examination, the head was wearing on the side of the poly.The s rom 18x13x160 30 std stem was removed and version was changed in the stem.Surgeon would like to have poly examined to see if any manufactures issues.Doi: (b)(6) 2017, dor: (b)(6) 2020, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10314665
Report Number1818910-2020-16691
Device Sequence Number11031418
Product Code JDI
UDI-Device Identifier10603295170983
UDI-Public10603295170983
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number52-3293
Device Catalogue Number523293
Device Lot Number3601098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX58OD; S-ROM M HEAD 36MM -3; S-ROM*STM STD,30 NK,18X13X160; ALTRX NEUT 36IDX58OD; S-ROM M HEAD 36MM -3; S-ROM*STM STD,30 NK,18X13X160
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR